# SDR F3LA2013051600854

- Difficulty date: May 10, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N931FR
- Make and model: Airbus A319-111
- Aircraft serial: 2253
- Aircraft time: 30,870 hours, 15,068 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Contaminated
- Location: Rt Elevator
- Part time: 30,870 hours, 15,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR, THERMOGRAPHY INSPECTION SHOWS FOUR INDICATIONS OF WATER INGRESS, LOCATED ON UPPER SKIN PANEL.  INDICATIONS ARE IRREGULAR IN SHAPE AND BLACK IN COLOR.  SEE NDT REPORT FOR SPECIFIC LOCATIONS. REMOVED SKIN AT AREAS OF LIQUID INGRESS. COMBINED AREAS 1 & 2 DUE TO PROXIMITY. PREPARED SURFACE FOR REPAIR DRIED REPAIR AREAS WITH HOT BONDER, APPLIED EC3524 TO CORE, APPLIED REPAIR PLYS WITH EA9396 A/B RESIN, AND APPLIED VACUUM.  SANDED REPAIRS SMOOTH, APPLIED PORE FILLER EPIBOND 156 A/B, APPLIED PRIMER AND TOP COAT IAW SRM 55-20-00, PB 101, DIA2, PB201, PAR2A(1)(A,B), 2A(2)(A-J), 2B(2)(A)1-10 AND SRM 55-21-11, PB201, FIG205, PAR 5E(2)(F)1-6 AND 5E(2)(G).
